JournalszaaVol. 2, No. 4pp. 375–381

Zur lokalen Lipschitzstetigkeit der Bellmanschen Funktion für Steuerprobleme mit linearen Zustandsgleichungen

  • Helmut Meister

    Universität Leipzig, Germany
Zur lokalen Lipschitzstetigkeit der Bellmanschen Funktion für Steuerprobleme mit linearen Zustandsgleichungen cover
Download PDF

Abstract

It is shown, that for qualitative control problems with linear state equations (without convexity assumptions on cost function or control domain) Bellman’s function is locally lipschitz continuous in the interior of the reachable set. An example of this type is given with non-continuous Bellman’s function on the boundary.

Cite this article

Helmut Meister, Zur lokalen Lipschitzstetigkeit der Bellmanschen Funktion für Steuerprobleme mit linearen Zustandsgleichungen. Z. Anal. Anwend. 2 (1983), no. 4, pp. 375–381

DOI 10.4171/ZAA/74